I have the mirena in for 9 months. I would have my period once a month and then after avcouple of months went by it stoped no period. Now suddenly I have dark brownish discharge but it dosnt have any bad oder this started yesturday morning and it still continued into today. theres no pain what so ever..
It is quite normal to bleed quite irregularly for the first six to nine months. After that length of time it is common to have some spotting or break through bleeding, you should have no need to be alarmed. After of having the Mirena in for a year one out of five users stop having periods all together. Once the iud is removed your cycle would return to normal. I hope this answer was helpful god luck!
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2014 • 2 answers
I have brownish discharge and dark spotting but my period is not suppose to come on till three weeks
Posted 16 Feb 2015 • 1 answer
Posted 3 Apr 2015 • 1 answer
Posted 7 Aug 2015 • 0 answers
Posted 17 Nov 2015 • 1 answer